Zeros of holomorphic vector fields on singular spaces and intersection rings of Schubert varieties
Compositio Mathematica, Volume 57 (1986) no. 2, p. 237-248
@article{CM_1986__57_2_237_0,
     author = {Akyildiz, E. and Carrell, James and Lieberman, D. I.},
     title = {Zeros of holomorphic vector fields on singular spaces and intersection rings of Schubert varieties},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {2},
     year = {1986},
     pages = {237-248},
     zbl = {0613.14035},
     mrnumber = {827353},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__57_2_237_0}
}
Akyildiz, E.; Carrell, J. B.; Lieberman, D. I. Zeros of holomorphic vector fields on singular spaces and intersection rings of Schubert varieties. Compositio Mathematica, Volume 57 (1986) no. 2, pp. 237-248. http://www.numdam.org/item/CM_1986__57_2_237_0/

[A] E. Akyildiz: Vector fields and cohomology of G/P, Lecture Notes in Math., Vol. 956 (1981). | MR 704982 | Zbl 0498.14025

[ACLS1] E. Akyildiz, J.B. Carrell, D.I. Lieberman and A.J. Sommese: Graded rings associated to holomorphic vector fields with a unique zero. Proc. of Symp. in Pure Mathematics: Singularities, Vol. 40 (1983) 55. | MR 713045 | Zbl 0523.57031

[ACLS 2] E. Akyildiz, J.B. Carrell, D.I. Lieberman and A.J. Sommese: Graded rings associated to holomorphic vector fields with a unique zero. Preprint.

[BGG] I.N. Bernstein, I.M. Gel'Fand and S.I. Gel'Fand: Schubert cells and cohomology of the space G/P, Russian Math. Surveys 28 (1973) 1-26. | MR 429933 | Zbl 0289.57024

[C 1] J.B. Carrell: Vector fields and the cohomology of G/B. Manifolds and Lie groups, Papers in honor of Y. Matsushima. Progress in Mathematics, Vol. 14 Birkhauser, Boston (1981). | MR 642851 | Zbl 0482.57017

[C 2] J.B. Carrell: Orbits of the Weyl group and a theorem of DeConcini and Procesi. Preprint. | Numdam | Zbl 0613.20029

[CL1] J.B. Carrell and D.I. Lieberman: Holomorphic vector fields and compact Kaehler manifolds, Inventiones Math. 21 (1973) 303-309. | MR 326010 | Zbl 0253.32017

[CL2] J.B. Carrell and D.I. Lieberman: Vector fields and Chern numbers, Math. Annalen, 225 (1977) 263-273. | MR 435456 | Zbl 0365.32020

[CL3] J.B. Carrell and D.I. Lieberman: Vector fields, Chern classes and cohomology, Proc. Symp. Pure Math., Vol. 30 (1977) 251-254. | MR 460734 | Zbl 0365.32019

[CS] J.B. Carrell and A.J. Sommese, Some topological aspects of C*-actions on compact Kaehler manifolds, Comment. Math. Helv. 54 (1979) 567-582. | MR 552677 | Zbl 0466.32015

[DP] C. Deconcini and C. Procesi: Symmetric functions, conjugacy classes, and the flag variety, Invent. Math., 64 (1981) 203-219. | MR 629470 | Zbl 0475.14041

[D] P. Deligne: Théorie de Hodge, III. Inst. Hautes Etudes Sci. Publ. Math., Vol. 44 (1972) 5-77. | Numdam | MR 498552 | Zbl 0237.14003

[F] A. Fujiki: Fixed points of the actions on compact Kaehler manifolds, Publ. RIMS, Kyoto Univ. 15 (1979) 1-45. | MR 566083 | Zbl 0446.53021

[GH] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley and Sons, New York (1978). | MR 507725 | Zbl 0408.14001

[H] H. Hironaka: Bimeromorphic smoothing of a complex analytic space, Math. Inst. Warwick Univ., England (1971). | Zbl 0407.32006

[Ku1] S. Kumar: Geometry of Schubert cells and cohomology of Kac-Moody Lie algebras, J. of Diff. Geometry 20 (1984) 389-432. | MR 788286 | Zbl 0565.17007

[Ku 2] S. Kumar: Cohomology algebra of Schubert varieties associated to Kac-Moody groups, to appear in proceedings of the CMS Seminar in Algebraic Geometry, Vancouver (1984). | MR 846024 | Zbl 0591.14037